Alert archive / Michigan / Wind Advisories in 2013
Wind Advisory 4, NWS Marquette, MI
NWS Marquette, MI issued this wind advisory at Jan 11, 2013, 3:59 PM EST for Houghton County, Keweenaw County, Michigan. It took effect at Jan 12, 2013, 12:00 PM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2013, 3:59 PM EST (20:59 UTC)
- In effect from
- Jan 12, 2013, 12:00 PM EST
- Expired
- Jan 12, 2013, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Marquette, MI
Counties Houghton County, MI, Keweenaw County, MI
The radar
The Marquette radar (KMQT), 95 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.0 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
385 WWUS73 KMQT 112059 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 359 PM EST FRI JAN 11 2013 ...DENSE FOG ACROSS PORTIONS OF SOUTH CENTRAL AND EASTERN UPPER MICHIGAN TONIGHT...AND STRONG GUSTY WINDS EXPECTED ACROSS THE KEWEENAW PENINSULA SATURDAY AFTERNOON... .WARM SOUTHERLY WINDS COMBINED WITH SNOW MELT AND RELATIVELY LIGHT WINDS HAS RESULTED IN DENSE FOG OVER PORTIONS OF SOUTH CENTRAL UPPER MICHIGAN...WHICH WILL CONTINUE INTO THE EVENING HOURS. EXPECT STRONG WINDS TO DEVELOP SATURDAY ACROSS FAR WESTERN UPPER MICHIGAN...WITH SOUTHWESTERLY GUSTS AROUND 45 TO 50 MPH ACROSS PORTIONS OF THE KEWEENAW PENINSULA. THIS WILL BE THANKS TO STRONG LOW PRESSURE PUSHING FROM THE CENTRAL PLAINS TO WESTERN LAKE SUPERIOR SATURDAY MORNING...AND ONTARIO DURING THE DAY. MIZ011-112200- /O.CAN.KMQT.FG.Y.0001.000000T0000Z-130112T0000Z/ DICKINSON- INCLUDING THE CITY OF...IRON MOUNTAIN 259 PM CST FRI JAN 11 2013 ...DENSE FOG ADVISORY IS CANCELLED... HAZARDOUS WEATHER... * VISIBILITIES HAVE INCREASED ABOVE ONE QUARTER MILE ACROSS MUCH OF DICKINSON COUNTY. THEY MAY HOWEVER DECREASE AGAIN TOWARD SUNSET. IMPACTS... * IF FOG DEVELOPS...SLOW DOWN AND TAKE EXTRA TIME TO GET TO YOUR DESTINATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS MARQUETTE OR VISIT WEATHER.GOV/MQT FOR MORE INFORMATION. && $$ MIZ001-003-120500- /O.NEW.KMQT.WI.Y.0004.130112T1700Z-130113T0100Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 359 PM EST FRI JAN 11 2013 ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM EST SATURDAY. HAZARDOUS WEATHER... * EXPECT SUSTAINED SOUTHWESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH TO DEVELOP SATURDAY AFTERNOON. * THE STRONGEST WINDS WILL OCCUR OVER LOCATIONS EXPOSED TO SOUTHWESTERLY WINDS...ESPECIALLY ACROSS THE HIGHER TERRAIN AND ALONG THE WESTERN SIDE OF THE KEWEENAW PENINSULA. IMPACTS... * THE STRONG WINDS MAY BREAK TREE LIMBS...LEADING TO SPORADIC POWER OUTAGES. * DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT AT TIMES...ESPECIALLY ON ROADS AT EXPOSED LOCATIONS ALONG LAKE SUPERIOR AND OVER THE HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ MIZ007-014-085-120500- /O.EXB.KMQT.FG.Y.0001.000000T0000Z-130112T0600Z/ LUCE-SOUTHERN SCHOOLCRAFT-NORTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...NEWBERRY...MANISTIQUE...SENEY 359 PM EST FRI JAN 11 2013 ...DENSE FOG ADVISORY IN EFFECT UNTIL 1 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST SATURDAY. HAZARDOUS WEATHER... * FOG WILL REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS THIS EVENING. ACROSS LUCE COUNTY THE LOWEST VISIBILITIES WILL LIKELY BE WELL INLAND FROM LAKE SUPERIOR. IMPACTS... * FOG WILL MAKE TRAVEL DIFFICULT AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF VENTURING OUT... PLAN EXTRA TIME TO GET TO YOUR DESTINATION. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ MIZ012-013-120500- /O.EXT.KMQT.FG.Y.0001.000000T0000Z-130112T0600Z/ MENOMINEE-DELTA- INCLUDING THE CITIES OF...MENOMINEE...ESCANABA...GLADSTONE 359 PM EST FRI JAN 11 2013 /259 PM CST FRI JAN 11 2013/ ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 1 AM EST /MIDNIGHT CST/ SATURDAY... HAZARDOUS WEATHER... * FOG WILL CONTINUE TO REDUCE VISIBILITIES TO ONE QUARTER MILE AT TIMES TONIGHT. IMPACTS... * FOG WILL MAKE TRAVEL DIFFICULT AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF VENTURING OUT... PLAN EXTRA TIME TO GET TO YOUR DESTINATION. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ KF
5 follow-up statements
153 WWUS73 KMQT 120253 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 953 PM EST FRI JAN 11 2013 ...DENSE FOG ACROSS PORTIONS OF SOUTH CENTRAL AND EASTERN UPPER MICHIGAN TONIGHT...AND STRONG GUSTY WINDS EXPECTED ACROSS THE KEWEENAW PENINSULA SATURDAY AFTERNOON... .WARM MOIST AIR MOVING OVER THE COLD GROUND AND SNOW COVER WILL CONTINUE TO PRODUCE LOCALLY DENSE FOG ACROSS PORTIONS OF SOUTH CENTRAL AND EASTERN UPPER MICHIGAN. AS WINDS INCREASE AFTER MIDNIGHT CONDITIONS SHOULD SLOWLY IMPROVE. EXPECT STRONG WINDS TO DEVELOP SATURDAY ACROSS FAR WESTERN UPPER MICHIGAN...WITH SOUTHWESTERLY GUSTS AROUND 45 TO 50 MPH ACROSS PORTIONS OF THE KEWEENAW PENINSULA. THE STRONG WINDS WILL BE CAUSED BY LOW PRESSURE PUSHING FROM THE CENTRAL PLAINS TO WESTERN LAKE SUPERIOR SATURDAY MORNING...AND ONTARIO DURING THE DAY. MIZ007-012>014-085-120600- /O.CON.KMQT.FG.Y.0001.000000T0000Z-130112T0600Z/ LUCE-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-NORTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...NEWBERRY...MENOMINEE...ESCANABA... GLADSTONE...MANISTIQUE...SENEY 953 PM EST FRI JAN 11 2013 /853 PM CST FRI JAN 11 2013/ ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST /MIDNIGHT CST/ SATURDAY... HAZARDOUS WEATHER... * LOCALLY DENSE FOG WILL REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS THROUGH THE REMAINDER OF THIS EVENING. * SOUTHERLY WINDS WILL INCREASE AFTER MIDNIGHT ALLOWING CONDITIONS TO SLOWLY IMPROVE. IMPACTS... * FOG WILL MAKE TRAVEL DIFFICULT AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF VENTURING OUT... PLAN EXTRA TIME TO GET TO YOUR DESTINATION. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ MIZ001-003-121100- /O.CON.KMQT.WI.Y.0004.130112T1700Z-130113T0100Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 953 PM EST FRI JAN 11 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM EST SATURDAY... HAZARDOUS WEATHER... * EXPECT SUSTAINED SOUTHWESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH TO DEVELOP SATURDAY AFTERNOON. * THE STRONGEST WINDS WILL OCCUR OVER LOCATIONS EXPOSED TO SOUTHWESTERLY WINDS...ESPECIALLY ACROSS THE HIGHER TERRAIN AND ALONG THE WESTERN SIDE OF THE KEWEENAW PENINSULA. IMPACTS... * THE STRONG WINDS MAY BREAK TREE LIMBS...LEADING TO SPORADIC POWER OUTAGES. * DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT AT TIMES... ESPECIALLY ON ROADS AT EXPOSED LOCATIONS ALONG LAKE SUPERIOR AND OVER THE HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$
669 WWUS73 KMQT 120922 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 422 AM EST SAT JAN 12 2013 ...STRONG GUSTY WINDS ACROSS THE KEWEENAW PENINSULA THIS AFTERNOON... .EXPECT STRONG WINDS TO DEVELOP TODAY WITH SOUTHWESTERLY GUSTS AROUND 45 TO 50 MPH ACROSS PORTIONS OF THE KEWEENAW PENINSULA. THE STRONG WINDS WILL BE CAUSED BY LOW PRESSURE MOVING FROM WESTERN LAKE SUPERIOR TO JAMES BAY BY LATE TODAY. MIZ001-003-121730- /O.CON.KMQT.WI.Y.0004.130112T1700Z-130113T0100Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 422 AM EST SAT JAN 12 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EST THIS EVENING... HAZARDOUS WEATHER... * EXPECT SUSTAINED SOUTHWESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH TO DEVELOP THIS AFTERNOON. * THE STRONGEST WINDS WILL OCCUR OVER LOCATIONS EXPOSED TO SOUTHWESTERLY WINDS...ESPECIALLY ACROSS THE HIGHER TERRAIN AND ALONG THE WESTERN SIDE OF THE KEWEENAW PENINSULA. IMPACTS... * THE STRONG WINDS MAY BREAK TREE LIMBS...LEADING TO SPORADIC POWER OUTAGES. * DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT AT TIMES... ESPECIALLY ON ROADS AT EXPOSED LOCATIONS ALONG LAKE SUPERIOR AND OVER THE HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ JLB
233 WWUS73 KMQT 121711 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 1211 PM EST SAT JAN 12 2013 ...STRONG GUSTY WINDS ACROSS THE KEWEENAW PENINSULA THIS AFTERNOON... .STRONG WINDS WILL CONTINUE TODAY...WITH SOUTHWESTERLY GUSTS AROUND 45 TO 50 MPH ACROSS PORTIONS OF THE KEWEENAW PENINSULA. THE STRONG WINDS WILL BE CAUSED BY LOW PRESSURE QUICKLY EXITING FROM NORTHERN AND CENTRAL LAKE SUPERIOR EARLY THIS AFTERNOON...TO WESTERN QUEBEC THIS EVENING. MIZ001-003-130100- /O.CON.KMQT.WI.Y.0004.000000T0000Z-130113T0100Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 1211 PM EST SAT JAN 12 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... HAZARDOUS WEATHER... * SUSTAINED SOUTHWESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH WILL CONTINUE TODAY. * THE STRONGEST WINDS WILL OCCUR OVER LOCATIONS EXPOSED TO SOUTHWESTERLY WINDS...ESPECIALLY ACROSS THE HIGHER TERRAIN AND ALONG THE WESTERN SIDE OF THE KEWEENAW PENINSULA. IMPACTS... * THE STRONG WINDS MAY BREAK TREE LIMBS...LEADING TO SPORADIC POWER OUTAGES. * DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT AT TIMES... ESPECIALLY ON ROADS AT EXPOSED LOCATIONS ALONG LAKE SUPERIOR AND OVER THE HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ KF
652 WWUS73 KMQT 122025 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 325 PM EST SAT JAN 12 2013 ...STRONG GUSTY WINDS CONTINUE ACROSS THE KEWEENAW PENINSULA THROUGH EARLY EVENING... .LOW PRESSURE EXITING INTO CANADA WILL KEEP STRONG GUSTY WINDS ACROSS THE KEWEENAW PENINSULA THROUGH EARLY EVENING. STRONG SOUTHWESTERLY WINDS WILL TURN MORE WESTERLY...GUSTING TO AROUND 45 TO 50 MPH. EXPECT THESE STRONG WINDS TO SLOWLY DIMINISH THROUGH THE EARLY EVENING HOURS. MIZ001-003-130100- /O.CON.KMQT.WI.Y.0004.000000T0000Z-130113T0100Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 325 PM EST SAT JAN 12 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... HAZARDOUS WEATHER... * SUSTAINED SOUTHWESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH WILL CONTINUE THROUGH EARLY EVENING. * THE STRONGEST WINDS WILL REMAIN OVER LOCATIONS EXPOSED TO SOUTHWESTERLY WINDS...ESPECIALLY ACROSS THE HIGHER TERRAIN AND ALONG THE WESTERN SIDE OF THE KEWEENAW PENINSULA. IMPACTS... * THE STRONG WINDS MAY BREAK TREE LIMBS...LEADING TO SPORADIC POWER OUTAGES. * DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT AT TIMES... ESPECIALLY ON ROADS AT EXPOSED LOCATIONS ALONG LAKE SUPERIOR AND OVER THE HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ KF
815 WWUS73 KMQT 122300 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 600 PM EST SAT JAN 12 2013 ...WINDS ARE DIMINISHING... .AS LOW PRESSURE IN ONTARIO MOVES FARTHER TO THE NORTHEAST...EXPECT WINDS TO CONTINUE TO DIMINISH OVER THE KEWEENAW PENINSULA. MIZ001-003-130000- /O.CAN.KMQT.WI.Y.0004.000000T0000Z-130113T0100Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 600 PM EST SAT JAN 12 2013 ...WIND ADVISORY IS CANCELLED... HAZARDOUS WEATHER... * NORTHWEST WINDS WILL CONTINUE TO GUST TO 30 MPH THIS EVENING. IMPACTS... * THE GUSTY WINDS MAY STILL BLOW AROUND SOME LOOSE OBJECTS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS MARQUETTE OR VISIT WEATHER.GOV/MQT FOR MORE INFORMATION. && $$ KC
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this wind advisory went out at Jan 11, 1:58 PM EST, 2 hours 1 minute earlier.
Area forecast discussion, Jan 11, 1:58 PM EST, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
158 PM EST FRI JAN 11 2013
.UPDATE...
ISSUED AT 155 PM EST FRI JAN 11 2013
UPDATED THE FORECAST EARLIER TO INCLUDE DENSE FOG ADVISORY FOR S
CENTRAL AREAS...AND SPS FOR ALL BUT GOGEBIC AND ONTONAGON COUNTIES
FOR MUCH OF THE REST OF THE TODAY PERIOD. MNM AND ESC REPORTING
STATION HAD BEEN STUCK WITH 1/4SM VIS SINCE APPROX 12Z. SOME
SIGNIFICANT IMPROVEMENT/MIXING HAS BEEN NOTED AROUND AND S OF MNM
OVER THE PAST HOUR. WILL NEED TO CONTINUE TO MONITOR...WITH THE
POTENTIAL OF GETTING RID OF THE ADVISORY AT LEAST TEMPORARILY BY
LATE AFTERNOON.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 545 AM EST FRI JAN 11 2013
WV IMAGERY AND RUC ANALYSIS INDICATED A MID/UPPER LEVEL TROUGH FROM
IDAHO INTO SRN CA AND AZ AND A RIDGE OVER THE ERN CONUS RESULTING IN
SW FLOW FROM THE CENTRAL PLAINS INTO THE NRN GREAT LAKES. ONE
SHORTWAVE TROUGH WAS LIFTING NE FROM CNTRL IL WHILE AN UPSTREAM
SHRTWV WAS MOVING FROM UTAH INTO COLORADO. AT THE SFC...SRLY FLOW
PREVAILED AHEAD OF A BROAD TROUGH EXTENDING FROM NE CO THROUGH CNTRL
SD INTO NW MN. THE BAND OF 295K-300K ISENTROPIC LIFT THAT SUPPORTED
THE BAND OF LIGHT RAIN HAD LIFTED TO THE NORTH AND EAST OF THE CWA
LEAVING A LARGE AREA OF LOW LEVEL MOISTURE AND WEAKER 285K-290K
ISENTROPIC ASCENT(BELOW 850 MB) WHICH SUPPORTED MAINLY PATCHY LIGHT
RAIN OR DRIZZLE. ALTHOUGH 2M TEMPS WERE ABOVE FREEZING ...IN THE 33F
TO 35F AT MOST REPORTING SITES...GROUND TEMPS IN MANY LOCATIONS WERE
STILL AT OR BELOW FREEZING. THE OVERNIGHT RAIN HAS RESULTED IN ICY
SECONDARY ROADS...ESPECIALLY OVER THE HIGHER TERRAIN IN CENTRAL
UPPER MICHIGAN.
TODAY...THE MORE SUBSTANTIAL PCPN ASSOCIATED WITH THE IL SHORTWAVE
WILL PASS WELL TO THE SOUTHEAST OF UPPER MI. HOWEVER...THE MOIST
SRLY FLOW AND CONTINUED WEAK LOW LEVEL ISENTROPIC ASCENT COULD
CONTINUE TO SUPPORT SOME PATCHY LIGHT RAIN AND MAINLY JUST DRIZZLE
BY THIS AFTERNOON. SINCE TEMPS WILL ONLY SLOWLY RISE THIS MORNING
...THE FREEZING RAIN ADVISORY WAS RETAINED THROUGH 12Z.
BY MID TO LATE MORNING...WITH TEMPS INTO THE MID AND UPPER 30S...ANY
LINGERING PROBLEMS WITH ICY ROADS SHOULD DIMINISH.
TONIGHT...MODELS WERE IN GOOD AGREEMENT WITH THE MAIN FEATURES
IMPACTING THE UPPER GREAT LAKES. AS THE CO SHORTWAVE TROUGH LIFTS TO
THE NORTHEAST...A SFC LO IS EXPECTED TO MOVE FROM THE PLAINS TO NE
MN BY 12Z SAT. MODELS INDICATE THAT THE DRY SLOT UNDER THE JET SURGE
WILL DOMINATE...LIMITING PCPN CHANCES TO MAINLY DRIZZLE OR PATCHY
LIGHT RAIN. WITH A STEADY S WIND AND LINGERING LOW CLOUDS...EXPECT
STEADY OR SLOWLY RISING TEMPS THROUGH MUCH OF THE NIGHT AS THE COLD
FRONT ONLY APPROACHES THE FAR WEST BY AROUND 12Z. EXPECT AREAS OF
FOG AWAY FROM THE DOWNSLOPE AREAS NEAR LAKE SUPERIOR WITH MOIST LOW
LEVELS AND MELTING SNOW.
.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 545 AM EST FRI JAN 11 2013
TROF CONTINUES TO AMPLIFY OVER THE WRN CONUS AS PATTERN CHANGE IS
UNDERWAY. TROF WILL SLOWLY PROGRESS E OVER THE NEXT WEEK...THOUGH
WITH UNCERTAIN AMPLITUDE. MEDIUM RANGE GUIDANCE CONTINUES TO SHOW A
STRENGTHENING POLAR VORTEX WITH A GREATLY EXPANDING AND INTENSIFYING
ARCTIC AIR MASS AROUND HUDSON BAY NEXT WEEK. WITH BUILDING HEIGHTS
FORECASTED OVER GREENLAND...THERE SHOULD BE A TENDENCY FOR THE
BITTER COLD AIR TO SLIP INTO THE UPPER LAKES. HOWEVER...WITH PHASE
OF RECENTLY STRENGTHENED MJO FAVORING WARMTH OVER THE ERN CONUS...IT
WILL BE INTERESTING TO SEE HOW FAR S THE REALLY BITTER COLD AIR
SINKS NEXT WEEK IN RESPONSE TO THE DEVELOPING BLOCKING HIGH OVER
GREENLAND. AT LEAST FOR NOW...WOULD STILL BE SKEPTICAL OF ANY MODEL
SOLUTIONS SHOWING 850MB TEMPS NEARING -30C OVER UPPER MI OR SHOWING
ANYTHING MORE THAN A BRIEF INTRUSION OF BITTER COLD AIR GIVEN
COMPETING SIGNALS FOR WARMTH/COLD. SO...FCST WILL CONTINUE TO SHOW A
CONSERVATIVE APPROACH TO THE COLD WITH TEMPS GENERALLY CLOSE TO OR A
LITTLE BLO NORMAL NEXT WEEK. WITH SNOW COVER GETTING THIN IN MANY
AREAS AND NOT LIKELY TO INCREASE MUCH IF AT ALL AWAY FROM THE W AND
WNW WIND LES SNOW BELTS...THERE COULD BE PROBLEMS FOR WATER LINES IF
WE DO SEE ANYTHING MORE THAN JUST A SHORT DURATION OF SEVERE COLD.
AS JUST ALLUDED TO...PATTERN WILL BE A DRY ONE WITH LITTLE CHC FOR
ANY WIDESPREAD SYNOPTIC SNOW...BUT LES WILL BE A PERSISTENT FEATURE
OF THE FCST NEXT WEEK. IT APPEARS WESTERLY WINDS WILL PROBABLY
DOMINATE...PREVENTING MORE WIDESPREAD COVERAGE OF LES IN UPPER MI
MOST DAYS. THE KEWEENAW PENINSULA WILL SEE THE MOST SNOW FROM LES
NEXT WEEK...AND THERE MAY BE FAIRLY SUBSTANTIAL TOTALS FOR THE WEEK
THERE.
BEGINNING SAT...SHORTWAVE/SFC LOW WILL BE IN NE MN AT 12Z. AS SYSTEM
MOVES ENE THRU NRN ONTARIO DURING THE DAY...SHARP COLD FRONT WILL
CROSS UPPER MI. HOWEVER...SINCE STRONGEST DEEP LAYER QVECTOR
CONVERGENCE ACCOMPANYING DISTURBANCE PASSES TO THE N...AXIS OF MID
LEVEL DRY AIR IS FCST TO LINGER AND WILL LIKELY LEAD TO A DRY FROPA.
ONLY EXCEPTION MAY BE OVER THE W...CLOSER TO THE PASSING
DYNAMICS/DEEPER MOISTURE AND WHERE THE LOW-LEVEL FLOW WILL TAKE ON
MORE OF A CYCLONIC UPSLOPE COMPONENT...ESPECIALLY IN THE AFTN. 850MB
TEMPS FALLING TO AROUND -15C TOWARD 00Z SUN WILL ALSO ADD AN
INCREASING LES COMPONENT TO THE MIX. WITH WSW LOW-LEVEL WINDS...BEST
CHC FOR INCREASING -SHSN WILL BE OVER THE KEWEENAW. SHARP CAA (MAX
850MB TEMP FALL IS AROUND 10C IN 6HR) AND ISALLOBARIC WIND ALIGNED
WITH GRADIENT WIND (6MB/3HR PRES RISE FOLLOWING FROPA) WILL LEAD TO
WINDY CONDITIONS AFTER FROPA. SW WIND DIRECTION IS NOT TYPICALLY THE
MOST FAVORABLE DIRECTION FOR HIGH WINDS IN MOST LOCATIONS...BUT WITH
850MB WINDS AROUND 45KT...SOME GUSTS COULD APPROACH WIND ADVY
CRITERIA...MAINLY IN THE 1-3HRS DURING THE ISALLOBARIC WIND PUSH.
MOMENTUM TRANSFER SUGGESTS GUSTS OF 30-40MPH SHOULD GENERALLY BE THE
RULE FOR A FEW HRS AFTER FROPA. IN COMBINATION WITH FALLING SFC
TEMPS W TO E THRU THE DAY...THE AIR WILL BEGIN TO FEEL MUCH
COLDER...ESPECIALLY OVER THE W WHERE TEMP FALL WILL BE MOST
SIGNIFICANT.
SAT NIGHT THRU SUN NIGHT...AS COLDER AIR SETTLES INTO THE UPPER
GREAT LAKES...850MB TEMPS FALL INTO THE -16 TO -19C RANGE. LOOKS
LIKE A POTENTIALLY INTERESTING PERIOD OF LES AS GFS/NAM SHOW
MOISTURE PROFILE DEEPENING TO 10KFT OR MORE. WITH DEEP MOISTURE...
DENDRITIC SNOW GROWTH TEMPS FALLING FIRMLY INTO THE CONVECTIVE
LAYER...AND SFC TROF DRIFTING THRU THE AREA...THERE IS AN INCREASING
SIGNAL FOR MDT/HVY LES. SHOULD BE ABLE TO FLUFF UP SOME RATHER
SIGNIFICANT SNOW ACCUMULATIONS AS SNOW TO WATER RATIOS INCREASE TO
20-30 TO 1. THERE IS SOME UNCERTAINTY IN WIND DIRECTION WHICH WON'T
BE HANDLED WELL UNTIL CLOSER TO THE EVENT. OVERALL...MODELS INDICATE
A W TO WSW WIND SAT EVENING AHEAD OF TROF TO SHIFT WNW/NW SUN
MORNING AS SFC TROF PASSES. WITH SFC TROF APPROACHING...WOULD
EXPECT SAT NIGHT WINDS TO HAVE MORE OF A WSW/SW COMPONENT...
ESPECIALLY CONSIDERING LAND BREEZE COMPONENT WHICH SHOULD BE ACTIVE
AS LOW-LEVEL GRADIENT WINDS DIMINISH. THIS COULD LEAD TO A STRONG
CONVERGENCE ZONE/HVY LES SETTING UP FROM AROUND THE APOSTLE ISLANDS
INTO THE KEWEENAW SAT NIGHT. THE MDT/HVY SNOW WOULD THEN EXPAND TO
INCLUDE WNW/NW FAVORED SNOW BELTS FOR A TIME SUN. AT THIS POINT...
THE KEWEENAW PENINSULA APPEARS MOST LIKELY TO BE IMPACTED LONGEST BY
MDT/HVY LES. CONSIDERED A WATCH FOR KEWEENAW/NRN HOUGHTON COUNTIES
BEGINNING SAT NIGHT...BUT WILL LET NEXT SHIFT TAKE ANOTHER LOOK AS
WINDS MAY END UP MORE BACKED SAT NIGHT THAN CURRENTLY EXPECTED AHEAD
OF SFC TROF OR SFC TROF MAY PASS MORE QUICKLY THAN EXPECTED.
MON-THU...MOSTLY WEST WIND LES WILL CONTINUE. WHERE WINDS ARE
EXPECTED TO BE ONSHORE...OPTED FOR LIKELY/CATEGORICAL POPS DURING
THIS PERIOD. TUE IS ONLY DAY THAT MAY END UP DRY ACROSS UPPER MI AS
WINDS MAY BACK SUFFICIENTLY TO SHIFT LES OFFSHORE. OTHERWISE...
MEDIUM RANGE MODELS CONTINUE TO SHOW SIGNIFICANT
TIMING/TRACK/AMPLITUDE DIFFERENCES ON SHORTWAVES DROPPING SE INTO
THE GREAT LAKES NEXT WEEK TO THE S OF THE INTENSIFYING POLAR VORTEX
AROUND HUDSON BAY. ALSO...RUN-TO-RUN CONTINUITY WITH THE SHORTWAVES
REMAINS VERY POOR. SO...THERE'S NOT A LOT OF CONFIDENCE ON THE
SHORTWAVES AFFECTING THE AREA. IF ONE OF THE WAVES CAN AMPLIFY
SUFFICIENTLY...THEN BITTER COLD AIR WOULD PLUNGE INTO THE AREA.
WHETHER THAT HAPPENS REMAINS TO SEEN.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 155 PM EST FRI JAN 11 2013
LIFR TO IFR CEILINGS ACCOMPANIED BY VLIFR TO VFR VIS HAVE BEEN
COMMON...STREAMING IN ON VERY MOIST S FLOW. ALTHOUGH THERE HAVE
BEEN POCKETS OF VFR VIS...MOST NOTABLY AT IWD THANKS TO THE
DOWNSLOPE WIND DIRECTION. CMX IS RIGHT ON THE EDGE...AND WILL
CONTINUE TO BOUNCE AROUND...BUT WITH CEILINGS LIKELY KEEPING THE
SITE IN THE IFR TO LOW MVFR RANGE. WINDS WILL BE THE MAIN CHANGE
OVER THE NEXT 24 HOURS...INCREASING AND BECOMING GUSTY WITH GUSTS
NEARING 25KTS AT IWD AND CMX AROUND DAYBREAK.
&&
.MARINE...(FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 545 AM EST FRI JAN 11 2013
A TIGHT PRESSURE GRADIENT BETWEEN AN APPROACHING LOW PRESSURE TROUGH
FROM THE NRN PLAINS AND A RIDGE OVER THE EASTERN GREAT LAKES WILL
RESULT IN SOUTH TO SOUTHEAST WINDS TO 25 KNOTS ACROSS THE ERN HALF
OF LAKE SUPERIOR THIS MORNING. WINDS SHOULD STAY AT OR BELOW 20 KTS
OVER THE WEST HALF. WINDS WILL DIMINISH BLO 20 KT FRI AFTERNOON AS
PRES GRADIENT WEAKENS.
WITH A WEAK PRES GRADIENT OVER THE LAKE THIS EVENING...EXPECT SSW WINDS
UNDER 20 KTS WINDS. BUT THE WINDS WILL INCREASE OVERNIGHT AS A DEEP
LOW PRESSURE SYSTEM MOVES NE FROM THE PLAINS INTO NE MN AND TIGHTENS
THE GRADIENT. EXPECT THE WINDS TO INCREASE RAPIDLY ON SAT AS A SHARP
COLD FRONT SLICES ACROSS THE UPPER GREAT LAKES AND THE ARRIVAL OF
MUCH COLDER AIR RESULTS IN DECREASING STABILITY AND GREATER MIXING OF
THE STRONGER WINDS TO THE LAKE SURFACE. A GALE WATCH WAS EXPANDED AS
GALES ARE EXPECTED ACROSS THE LAKE FROM SATURDAY MORNING INTO
SATURDAY EVENING. NOT OUT OF THE QUESTION THAT A FEW STORM FORCE
GUSTS COULD OCCUR OVER THE WRN LAKE AS WELL. THE COMBINATION OF THE
STRONG WINDS...COLDER AIR AND HIGHER WAVES WILL RESULT IN FREEZING
SPRAY AS WELL INTO SAT NIGHT WHEN THE WINDS WILL BE DIMINISHING WITH
THE DEPARTURE OF LOW PRES TO THE NORTHEAST. WINDS IN THE 15 TO 25 KT
RANGE ARE EXPECTED SUNDAY INTO MONDAY...BUT THE APPROACH OF ANOTHER
DISTURBANCE LATER ON TUE TUE AND NIGHT MIGHT RESULT IN W-SW WINDS
INCREASING TO GALES.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
DENSE FOG ADVISORY UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR
MIZ011>013.
LAKE SUPERIOR...
GALE WARNING FROM 10 AM EST /9 AM CST/ TO 10 PM EST /9 PM CST/
SATURDAY FOR LSZ240>246-265>267.
GALE WARNING FROM 7 AM EST /6 AM CST/ TO 10 PM EST /9 PM CST/
SATURDAY FOR LSZ162-263-264.
LAKE MICHIGAN...
DENSE FOG ADVISORY UNTIL 7 AM EST SATURDAY FOR LMZ221-248-250.
GALE WARNING FROM 11 AM TO 9 PM EST SATURDAY FOR LMZ221-248-250.
&&
UPDATE...KF
SHORT TERM...JLB
LONG TERM...ROLFSON
AVIATION...KF
MARINE...JLBHazardous weather outlook, Jan 11, 12:31 PM EST, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 1231 PM EST FRI JAN 11 2013 MIZ001-003-121200- KEWEENAW-NORTHERN HOUGHTON- 1231 PM EST FRI JAN 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN. .DAY ONE...REST OF TODAY AND TONIGHT AREAS OF FOG WILL BE POSSIBLE TODAY. EXPECT VISIBILITIES OF AROUND 3 MILES...WITH A FEW LOCATIONS BEING REDUCED TO AROUND A QUARTER MILE OR LESS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS MAY GUST TO 35 TO 45 MPH SATURDAY. MODERATE TO HEAVY LAKE EFFECT SNOW IS POSSIBLE SATURDAY NIGHT THROUGH SUNDAY. OCCASIONAL PERIODS OF MODERATE LAKE EFFECT SNOW WILL CONTINUE THROUGH MONDAY...AND AGAIN TUESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. MIZ002-004>007-009>011-084-085-121200- ONTONAGON-BARAGA-MARQUETTE-ALGER-LUCE-GOGEBIC-IRON-DICKINSON- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 1231 PM EST FRI JAN 11 2013 /1131 AM CST FRI JAN 11 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...REST OF TODAY AND TONIGHT AREAS OF FOG WILL BE POSSIBLE TODAY. EXPECT VISIBILITIES OF AROUND 3 MILES...WITH A FEW LOCATIONS BEING REDUCED TO AROUND A QUARTER MILE OR LESS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS MAY GUST TO 35 TO 45 MPH SATURDAY. THERE WILL BE OCCASIONAL PERIODS OF MODERATE LAKE EFFECT SNOW TO THE EAST OF MUNISING SATURDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. MIZ012>014-121200- MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- 1231 PM EST FRI JAN 11 2013 /1131 AM CST FRI JAN 11 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER MICHIGAN. .DAY ONE...REST OF TODAY AND TONIGHT DENSE FOG WILL BE POSSIBLE TODAY. EXPECT VISIBILITIES OF AROUND 3 MILES...WITH SEVERAL LOCATIONS BEING REDUCED TO AROUND A QUARTER MILE OR LESS. SEE THE LATEST FORECAST OR WEATHER MESSAGE FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SOUTH TO SOUTHWESTERLY WINDS WINDS MAY GUST TO 35 TO 45 MPH SATURDAY. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LSZ162-240>251-263>267-121200- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 1231 PM EST FRI JAN 11 2013 /1131 AM CST FRI JAN 11 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...REST OF TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY EXPECT SOUTHWEST GALES OF 35 TO 45 KNOTS OVER MUCH OF LAKE SUPERIOR SATURDAY INTO SATURDAY EVENING. THE STRONGEST WINDS WILL OCCUR OVER THE WEST HALF OF LAKE SUPERIOR. SEE THE LATEST OPEN WATER FORECAST OR MARINE WEATHER MESSAGE FOR COMPLETE DETAILS. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LMZ221-248-250-121200- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 1231 PM EST FRI JAN 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...REST OF TODAY AND TONIGHT DENSE FOG WILL CONTINUE. SEE THE LATEST NEARSHORE MARINE FORECAST OR MARINE WEATHER MESSAGE FOR COMPLETE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY EXPECT SOUTHWEST GALES OF 35 TO 40 KNOTS SATURDAY INTO SATURDAY EVENING. SEE THE LATEST NEARSHORE MARINE FORECAST OR MARINE WEATHER MESSAGE FOR COMPLETE DETAILS. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. KF
In the hours before
Special weather statement, Jan 11, 10:27 AM EST, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 1027 AM EST FRI JAN 11 2013 MIZ001-003>007-010-014-084-085-112030- KEWEENAW-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-IRON- SOUTHERN SCHOOLCRAFT-SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK... L'ANSE...GWINN...MARQUETTE...GRAND MARAIS...MUNISING...NEWBERRY... IRON RIVER...MANISTIQUE...KENTON...SIDNAW...SENEY 1027 AM EST FRI JAN 11 2013 /927 AM CST FRI JAN 11 2013/ ...AREAS OF FOG TODAY... THE COMBINATION OF WARMER TEMPERATURES...DRIZZLE...AND MELTING SNOW IS HELPING CREATE AREAS OF FOG ACROSS UPPER MICHIGAN. VISIBILITIES AROUND 3 MILES WILL BE COMMON...WITH A FEW LOCATIONS BEING REDUCED TO AROUND A QUARTER MILE OR LESS TODAY. THESE VISIBILITIES WILL MAKE TRAVEL DIFFICULT AT TIMES TODAY...PARTICULARLY WHERE ICY SPOTS LINGER AS TEMPERATURES REMAIN JUST ABOVE FREEZING. IF DRIVING TODAY...SLOW DOWN AND PLAN EXTRA TIME TO GET TO YOUR DESTINATION. KF
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 8:21 PM EST | Freezing Rain Advisory | MQT | Alger, Baraga, Dickinson, Gogebic, Houghton, Iron and 5 more | 11 hr |
| Jan 11, 10:16 AM EST | Dense Fog Advisory | MQT | Delta, Dickinson, Luce, Menominee, Schoolcraft | 15 hr |
| Jan 11, 11:00 AM EST | Gale Warning | MQT | 35 hr | |
| Jan 11, 11:00 AM EST | Marine Dense Fog Advisory | MQT | 20 hr | |
| Jan 11, 11:00 AM EST | Small Craft Advisory | MQT | 6 days | |
| Jan 11, 4:02 PM EST | Winter Storm Watch | MQT | Houghton, Keweenaw | 12 hr |
Nearby
Wind Advisories in Michigan, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.